Mohammad Rammaha
Mohammad Rammaha
Verified email at unl.edu - Homepage
Title
Cited by
Cited by
Year
Systems of nonlinear wave equations with damping and source terms
K Agre, MA Rammaha
Differential and Integral Equations 19 (11), 1235-1270, 2006
1422006
The Navier-Stokes equations on the rotating 2-D sphere: Gevrey regularity and asymptotic degrees of freedom
C Cao, MA Rammaha, ES Titi
Zeitschrift für angewandte Mathematik und Physik ZAMP 50 (3), 341-360, 1999
1021999
On nonlinear wave equations with degenerate damping and source terms
V Barbu, I Lasiecka, M Rammaha
Transactions of the American Mathematical Society 357 (7), 2571-2611, 2005
872005
Finite-time blow-up for nonlinear wave equations in high dimensions
MA Rammaha
Communications in partial differential equations 12 (6), 677-700, 1987
771987
On existence, uniform decay rates and blow up for solutions of systems of nonlinear wave equations with damping and source terms
CO Alves, MM Cavalcanti, VND Cavalcanti, MA Rammaha, D Toundykov
Discrete & Continuous Dynamical Systems-S 2 (3), 583, 2009
752009
Global existence and nonexistence for nonlinear wave equations with damping and source terms
M Rammaha, T Strei
Transactions of the American Mathematical Society 354 (9), 3621-3637, 2002
712002
Global existence and blow up of solutions to systems of nonlinear wave equations with degenerate damping and source terms
MA Rammaha, S Sakuntasathien
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2658-2683, 2010
592010
Formation of singularities in compressible fluids in two-space dimensions
MA Rammaha
Proceedings of the American Mathematical Society 107 (3), 705-714, 1989
581989
Global existence and non-existence theorems for nonlinear wave equations
DR Pitts, MA Rammaha
Indiana University mathematics journal, 1479-1509, 2002
522002
On a wave equation with supercritical interior and boundary sources and damping terms
L Bociu, M Rammaha, D Toundykov
Mathematische Nachrichten 284 (16), 2032-2064, 2011
462011
The influence of damping and source terms on solutions of nonlinear wave equations - doi: 10.5269/bspm.v25i1-2.7427
M Rammaha
Boletim da Sociedade Paranaense de Matemática 25 (1-2), 77-90, 2007
442007
Blow-up of generalized solutions to wave equations with nonlinear degenerate damping and source terms
V Barbu, I Lasiecka, MA Rammaha
Indiana University Mathematics Journal, 995-1021, 2007
402007
Global solutions to boundary value problems for a nonlinear wave equation in high space dimensions
K Agre, MA Rammaha
Differential and Integral Equations 14 (11), 1315-1331, 2001
382001
Gevrey regularity for nonlinear analytic parabolic equations on the sphere
C Cao, MA Rammaha, ES Titi
Journal of Dynamics and Differential Equations 12 (2), 411-433, 2000
322000
Local and global well-posedness of semilinear Reissner–Mindlin–Timoshenko plate equations
P Pei, MA Rammaha, D Toundykov
Nonlinear Analysis: Theory, Methods & Applications 105, 62-85, 2014
232014
Systems of nonlinear wave equations with damping and supercritical boundary and interior sources
Y Guo, M Rammaha
Transactions of the American Mathematical Society 366 (5), 2265-2325, 2014
212014
Existence and uniqueness of solutions to wave equations with nonlinear degenerate damping and source terms
V Barbu, I Lasiecka, A Rammaha
Control and Cybernetics 34, 665-687, 2005
212005
Global existence and decay of energy to systems of wave equations with damping and supercritical sources
Y Guo, MA Rammaha
Zeitschrift für angewandte Mathematik und Physik 64 (3), 621-658, 2013
192013
Blow-up of solutions to systems of nonlinear wave equations with supercritical sources
Y Guo, MA Rammaha
Applicable Analysis 92 (6), 1101-1115, 2013
192013
Hadamard well-posedness for wave equations with p-Laplacian damping and supercritical sources
MA Rammaha, Z Wilstein
Advances in Differential Equations 17 (1/2), 105-150, 2012
192012
The system can't perform the operation now. Try again later.
Articles 1–20